# SDR DL76S070122

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 59,926 hours, 28,347 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Wire
- Condition: Shorted
- Location: Cargo Loading Sy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 BAG BIN LOADING SYS INOP, 5 BREAKERS BLOWN.  SUSPECT SHORT UNDER BAG BIN FLOOR.  FOUND WIRE HARNESS MELTED BETWEEN 6L AND 6R PDU STA 1230.  REPAIRED 10 EACH TRIPLE WIRE PDU POWER WIRES AND 9 EACH SINGLE PDU CONTROL WIRES UNDER 6L PDU PER BSWPM CHPT 20.  AFT CARGO LOADING SYS OPS CK NORMAL.  REMOVED MCO AND PLAC.
